# SDR CA120910009

- Difficulty date: August 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Venting
- Location: Hyd System
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC RESERVOIR FOUND VENTING FLUID DURING 100 HR INSPECTION.  HYDRAULIC RESERVOIR REPLACED.
